# SDR 96FDEA01552

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518391
- Condition: Corrosion
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0434 AND 009, CORROSION (C53-224-01, -1, -100)  AT STA 620 RBL 3 WL 208 ON FRAME FILLER.  *S/D*  REPAIRED FLOORBEAM AT BS 620 WL 208 RBL 35 TO LBL 24 IAW FEDEX SRM 53-10-8 FIG 3.
